# SDR AALA20171109004

- Difficulty date: November 9, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,208 hours, 8,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02421
- Condition: Discharged
- Location: R3 Door
- Part time: 42,710 hours, 4,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 DOOR EMERGENCY POWER ASSIST SYSTEM FAILED TEST.  REMOVED AND REPLACED EPAS BATTERY PACK PER AMM 52-11-20.  OPERATIONAL CHECK GOOD.
